Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the treatment for bacterial vaginosis?

Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6535 Questions

default
Posted on Fri, 22 Nov 2013 in Women's Health
Question: Thaky you , just to hear a follow up from you mmeans a lot. I am dealing with two medical questions, so i don't remeember which one that i asked of you so i will ask this. I have been dealing with bacteria vagnosis for about a year. It will just not go away. Will you Please , Please me Doctor. ======================================= Note : Previous query asked by user WWW.WWWW.WW
doctor
Answered by Dr. Vivek Chail 36 minutes later
Brief Answer: Please find detailed answer below Detailed Answer: Hi XXXX, Thanks for writing back to us. I remember having answered your question on your chest X ray having a small granuloma and your confusion on that. You had also mentioned about your bacterial vaginosis which has become troublesome. Please do the following to control bacterial vaginosis: 1. The first step I would suggest you is wash only with hypoallergenic bar soaps or no soap at all. Avoid liquid soaps and body washes. 2. Antibiotics are the mainstay of therapy for bacterial vaginosis. Medications include metronidazole (Flagyl), clindamycin (Cleocin) oral or vaginal suppositories, and metronidazole vaginal gel (MetroGel-Vaginal). You have said that you have taken enough antibiotics, still please consider these if you haven't come across them. 3. Please note that your partner also needs to be treated for Gardnerella vaginalis infection while you take treatment. 4. Testing for other infections, such as N.gonorrhoeae, C.trachomatis, and herpes simplex virus type 1 (HSV-1) also needs consideration and treated if present. 5. DO NOT use douching, bubble baths, and over-the-counter vulvovaginal hygiene products. Do write in details of your treatment and what your doctor has to say about it. We can discuss that further. Hope your query is answered. Waiting for an update from your end. Regards, Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Flagyl

doctor1 MD

Yes. I have klebsiella pneumoniae of the urinary tract. Does one ever recover from this infection? I have been quite ill for the last month. I have diabetes, high BP, hypothyroidism, chronic bronchitis, interstitial cystitis. I started out with bactrim, am now on trimethoprim and flagyl. I am 75 yrs of age.
mao
Hi, may I answer your health queries right now ? Please type your query here...

doctor1 MD

Dear Dr. I am suffering from piles since long time & i was taking the following for 10 days.

Nemocid - 3

Roscillin (500mg) - 30

Flagyl (400mg) - 30

Nutrolin-B - 30

Ranitin (150mg) - 20

Liquid parafin - 1/2 cup everyday in night

and then

Tab. CIPLOX-TZ 20 ONE TAB 2 TIMES DAILY

Tab. RANITIN (150 mg) 20 ONE TAB 2 TIMES DAILY

Tab. EMESET( 4 mg ) 20 ONE TAB 2 TIMES DAILY

GELUSIL- MPS LIQUID 2 TSP 3 TIMES DAILY

for next 10 days

while taking medicines i felt better. but now i have itching & cracked anus & i have burning feeling as well. kindly advice

doctor1 MD

sir my name is suman das Sudan.I have been seeing blood during latreen since 2 days.But i have only the tablet of flagyl 400 pelease pescribe me how can cure from this dieseace.



your best regards



suman das

doctor1 MD

Hi dr I am 31, having stomach cramping, gas, bloating, extremely loud digestion and dark sticky stool. I was diagnosed with small bowel bacterial overgrowth a month ago. I took 10 days of flagyl and felt great on antibiotics. Normal stool etcetera, now 3 weeks later symptoms are back. What could be the problem?

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

My wife has severe nausea/ vomiting since Tues. Went to ER on Wednesday and they released her with a prescription for antibiotics and anti-nausea. The nausea medicine seems to make no impact. Also has diarrhea since 14 Oct.

doctor1 MD

Had sudden onset of severe muscle pain and considerable weakness (making walking impossible), shivering, one episode of vomiting . Had eaten same dinner three hours earlier as husband who not no discomfort. By morning, less discomfort but still...